# SDR GTIA2017032501843

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 39,478 hours, 18,600 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANTS REPORTED STRONG ODOR IN THE BACK OF ACFT.  PERFORMED TSM 05-50-00-810-831-A.   FOUND A LEAK FROM AN OIL LINE FOR APU,  TIGHTNED THE LINE IAW AMM 20-21-12. LEAK CHECKED GOOD. INSPECTED BLEED DUCTS NO CONTAMINATION FOUND.  PERFORMED PACK BURN OUT TWICE, FIRST TIME WITH APU THEN WITH ENGINES IAW AMM 21-00-00-615-A.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41.NO ODOR FOUND.  ACFT OK FOR SERVICE.
